Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2012, 11:19 PM CDT for Lincoln County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2012, 11:19 PM CDT (04:19 UTC)
- Expired
- May 6, 2012, 12:00 AM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 11:40 PM CDT | HAIL 1.5 | North Platte, NE | WEST SIDE OF NORTH PLATTE |
| May 5, 11:42 PM CDT | HAIL 1 | North Platte, NE | NEAR NORTH PLATTE HIGH SCHOOL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 10:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2096 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 430 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 32.7
The text
As transmitted, in the capitals the NWS used until 2016.
151 WUUS53 KLBF 060419 SVRLBF NEC111-060500- /O.NEW.KLBF.SV.W.0081.120506T0419Z-120506T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1119 PM CDT SAT MAY 5 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL MIDNIGHT CDT * AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF RINGGOLD TO 6 MILES SOUTHEAST OF HERSHEY...AND MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... NORTH PLATTE AROUND 1135 PM CDT. MAXWELL AROUND MIDNIGHT CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83 MILE MARKER 90 AND HIGHWAY 83 MILE MARKER 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4138 10028 4100 10050 4107 10097 4136 10082 TIME...MOT...LOC 0419Z 265DEG 21KT 4134 10071 4110 10090 WIND...HAIL 60MPH 1.00IN $$ TAYLOR
2 follow-up statements
628 WWUS53 KLBF 060441 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1141 PM CDT SAT MAY 5 2012 NEC111-060500- /O.CON.KLBF.SV.W.0081.000000T0000Z-120506T0500Z/ LINCOLN NE- 1141 PM CDT SAT MAY 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY UNTIL MIDNIGHT CDT... AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH PLATTE...MOVING EAST AT 20 MPH. IN ADDITION...AT 1140PM CDT PING PONG BALL SIZE HAIL WAS REPORTED ON THE WEST SIDE OF NORTH PLATTE WITH THIS STORM. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 83 MILE MARKER 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4138 10028 4100 10050 4107 10097 4136 10082 TIME...MOT...LOC 0440Z 258DEG 17KT 4115 10077 WIND...HAIL 60MPH 1.50IN $$ TAYLOR
822 WWUS53 KLBF 060501 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1201 AM CDT SUN MAY 6 2012 NEC111-060510- /O.EXP.KLBF.SV.W.0081.000000T0000Z-120506T0500Z/ LINCOLN NE- 1201 AM CDT SUN MAY 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT. LAT...LON 4138 10028 4100 10050 4107 10097 4136 10082 TIME...MOT...LOC 0441Z 258DEG 17KT 4115 10076 $$ TAYLOR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 8:52 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 5, 8:52 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 852 PM CDT SAT MAY 5 2012 .UPDATE... STORMS HAVE BEEN SLOW TO DEVELOP THIS AFTN AND EVENING AS A STRONG CAP HAS BEEN IN PLACE. THE CAP APPEARS TO HAVE WEAKENED SOME AFTER SUNSET AND STORMS HAVE BEGUN TO FIRE ACROSS NCNTL NEB. THIS IS CLOSE TO THE RUC13 SOLN WHICH WAS THE BASIS FOR A FCST UPDATE THIS EVENING. WE ALSO SLOW THE DEPARTURE OF THE TSTMS OVERNIGHT AS THE MODELS APPEAR TO BE TOO FAST AND CARRY LIKELY POPS ACROSS THE NORTHEAST ZONES TIL MORNING. HEAVY RAIN APPEARS TO BE THE OPERATIVE MODE IN ADDITION TO THE SEVERE WEATHER THREAT. THE 310K MOISTURE TRANSPORT VECTORS IN THE RUC13 ARE THROUGH THE ROOF AND PRECIPITABLE WATER IS FCST TO APPROACH 1.5 INCHES. NESDIS HAS SENT TWO MESSAGES ALERTING NRN NEB ABOUT THE POTENTIAL FOR HEAVY RAINFALL. && .PREV DISCUSSION... /ISSUED 623 PM CDT SAT MAY 5 2012/ UPDATE... AVIATION... SCATTERED SEVERE THUNDERSTORMS MAY PERSIST UNTIL 12Z EAST OF HIGHWAY 83. ISOLATED STRONG TO SEVERE THUNDESTORMS WEST OF HIGHWAY 83 SHOULD MOVE THROUGH BY 06Z. MVFR CIGS ARE EXPECTED WITH THE PASSAGE OF A STRONG COLD FRONT CURRENTLY OVER NORTHEAST WYOMING. VFR IS EXPECTED ALL AREAS BY 12Z. FLIGHT CONDITIONS WILL IMPROVE FROM WEST TO EAST WITH THE PASSAGE OF THE COLD FRONT THIS EVENING AND OVERNIGHT. PREV DISCUSSION... /ISSUED 302 PM CDT SAT MAY 5 2012/ DISCUSSION...STRONG COLD FRONT PLOWS INTO WESTERN AND NORTH CENTRAL NEB EARLY THIS EVENING...MOISTURE AND INSTABILITY POOLING JUST TO THE NORTH OF A STATIONARY OUTFLOW BOUNDARY BISECTING THE AREA...SHOULD ALLOW FOR TSTM DEVELOPMENT ALONG THE FRONT AS IT MOVES SOUTHEAST. STORMS SHOULD MOVE SOUTHEAST OF THE AREA AFTER MIDNIGHT AS NORTH WINDS INCREASE BEHIND THE FRONT. IN THE WAKE OF THE STRONG COLD FRONTAL PASSAGE...MUCH COOLER AND LESS HUMID CONDITIONS ARE EXPECTED FOR SUNDAY INTO MONDAY. BREEZY TO WINDY CONDITIONS ARE ALSO EXPECTED SUNDAY MORNING IN THE WAKE OF THE FRONT. STRONG COLD AIR ADVECTION...COUPLED WITH NAM MODEL FORECASTED 500 METER WINDS AROUND 30 KTS...COULD ALLOW FOR SOME SUSTAINED WINDS AROUND 25 TO 30 MPH DURING THE MORNING. WINDS SHOULD DECREASE SOME DURING THE AFTERNOON...AS THE PRESSURE GRADIENT RELAXES AND CAA ADVECTION WEAKENS. A SECONDARY COLD FRONTAL SURGE IS EXPECTED MONDAY...WITH NORTHWEST WINDS INCREASING AGAIN. IN THE UPPER LEVELS...A STRONG UPPER LEVEL LOW...LOCATED ACROSS THE NORTHERN PLAINS...WILL COMBINE WITH A DISTURBANCE DROPPING SOUTH THROUGH THE NORTHERN ROCKIES...AND KEEP OUR AREA IN SOUTHWEST FLOW ALOFT THOUGH MONDAY. WILL INCLUDE A SLIGHT CHANCE FOR SHOWERS ACROSS FAR SOUTHWEST NEB AND INTO THE SOUTHERN NEB PANHANDLE AS THE AFOREMENTIONED NORTHERN ROCKIES DISTURBANCE DIVES SOUTH. BEYOND MONDAY...BOTH THE ECMWF AND GFS MODELS AGREE THAT THE NORTHERN PLAINS UPPER LEVEL LOW WILL MOVE SOUTHEAST INTO THE GREAT LAKES REGION. THIS TURNS THE UPPER FLOW TO NORTHWEST ALOFT TUESDAY AND WEDNESDAY. WITH LIMITED LOW LEVEL MOISTURE...AND NO DISTINCT SHORTWAVES NOTED WITHIN THE UPPER FLOW...EXPECTING MAINLY DRY CONDITIONS. LATE IN THE WEEK...THE GREAT LAKES UPPER LEVEL LOW WILL BE KICKED EAST AS A NEW NORTHERN STREAM ENERGY MOVES INTO SOUTHERN CANADA. THIS SHOULD DRIVE ANOTHER COLD FRONT SOUTH INTO THE AREA...ALONG WITH SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS. AT THIS TIME IT APPEARS THAT LIMITED LOW LEVEL MOISTURE SHOULD KEEP ANY PRECIPITATION ISOLATED. TEMPERATURE WISE...MILD CONDITIONS ARE ANTICIPATED SUNDAY THROUGH TUESDAY...WITH HIGHS IN THE 60S. LOOKING AT THE FROST POTENTIAL FOR MONDAY MORNING...APPEARS WINS WILL STAY UP ENOUGH TO PRECLUDE MUCH THREAT. TUESDAY MORNING COULD BE A DIFFERENT STORY...AS SFC HIGH PRESSURE WILL BE LOCATED JUST WEST OF THE AREA. THIS MAY ALLOW WINDS ACROSS THE PANHANDLE TO GO NEARLY CALM...AND SOME FROST LOOKS POSSIBLE IN THAT AREA. TEMPERATURES SHOULD BEGIN TO MODIFY...WITH HIGHS IN THE 70S WEDNESDAY AND THURSDAY...BEFORE A COOL DOWN BACK INTO THE 60S FRIDAY AND SATURDAY. AVAIATION...FOR KVTN AND KLBF...SHORT TERM MODEL GUIDANCE IS STRUGGLING WITH A SOUTHWARD ADVANCING BOUNDARY GENERATED FROM EARLY CONVECTION ACROSS CENTRAL SOUTH DAKOTA. SINCE THE SHORT TERM SOLUTIONS ARE STRUGGLING...CONFIDENCE REMAINS LOW TO MODERATE FOR THE REMAINING TAF CYCLE...ESPECIALLY IN REGARDS TO STORM COVERAGE THIS AFTERNOON AND WIND SPEED/DIRECTION. A WARM FRONT WILL LIFT NORTH ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON AND SHOULD PROVIDE A FOCUS FOR STORM DEVELOPMENT...SOME OF WHICH MAY BE SEVERE. AS OF NOW THE HIGHEST CONVECTIVE POTENTIAL REMAINS ACROSS NORTH CENTRAL NEBRASKA...POSSIBLE AFFECTING THE KANW AND KONL TERMINALS. FURTHER SOUTH HOWEVER...MODELS INDICATE AN ADVANCING DRYLINE WHICH MAY SUPPORT ADDITIONAL STORM DEVELOPMENT. DUE TO THE SPORADIC NATURE OF CONVECTIVE STORMS...AND THE FACT THE MODELS ARE NOT CORRECTLY ASSESSING WHERE CONVECTIVE BOUNDARIES EXIST...FELT IT WAS BEST TO MENTION IN THIS DISCUSSION AND LEAVE STORM MENTION OUT OF THE OFFICIAL TAF FORECAST FOR KLBF AND KVTN FOR NOW. HOWEVER NOTE THAT A VERY UNSTABLE ATMOSPHERE IS EXPECTED LATE THIS AFTERNOON ALONG AND SOUTH OF THE WARM FRONT. LARGE HAIL...STRONG ERRATIC THUNDERSTORM WIND GUSTS...AND POSSIBLY TORNADOES WOULD BE POSSIBLE LATE THIS AFTERNOON/EARLY EVENING WITHIN THIS ENVIRONMENT. ATTENTION NOW TURNS TO THE WIND POTENTIAL TONIGHT AND LATE IN THE TAF FORECAST PERIOD. AN UPPER LEVEL WAVE CROSSING THE NORTHERN HIGH PLAINS WILL DRAG A COLD FRONT THROUGH AREA EARLY THIS EVENING /00Z-03Z AT VTN...AFTER 03Z AT LBF/. STRONG COLD AIR ADVECTION AND PRESSURE RISES WILL ALLOW FOR GUSTY NORTHWEST WIND OVERNIGHT...WITH GUSTS POSSIBLY EXCEEDING 30KTS. EXPECT WIND SPEEDS TO RELAX SOME LATE IN THE TAF PERIOD /AFTER 15Z/. OTHERWISE STRATUS IS EXPECTED BEHIND THE FRONTAL PASSAGE...SO IFR WOULD BE EXPECTED AT ALL AREA TERMINALS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...CDC AVIATION...CDC
Hazardous weather outlook, May 5, 3:40 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT SAT MAY 5 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-062045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT SAT MAY 5 2012 /240 PM MDT SAT MAY 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH AND EAST OF A LINE FROM MERRIMAN IN SHERIDAN COUNTY...TO NORTH PLATTE TO EUSTIS IN FRONTIER. THE GREATEST SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A CHANCE FOR TORNADOES WILL ALSO EXIST NORTH AND EAST OF A WOOD LAKE TO ELSMERE TO BROKEN BOW LINE. LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS THE CENTRAL PLAINS LATE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE NORTHERN ROCKIES INTO THE DAKOTAS. AS THIS OCCURS...A WARM FRONT WILL STALL ACROSS SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA. TO THE SOUTH AND EAST OF THIS FRONT...PLENTY OF LOW LEVEL MOISTURE WILL BE IN PLACE AND WITH FULL SUNSHINE...THIS WILL SET THE STAGE FOR A VERY UNSTABLE ATMOSPHERE TO RESIDE ACROSS THE AREA. IN ADDITION...A DRYLINE...OR BOUNDARY BETWEEN DRY AIR TO THE WEST AND THE MOIST AIR TO THE EAST...WILL BE LOCATED FROM THE WESTERN SANDHILLS INTO SOUTHWEST NEBRASKA. AS A RESULT...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE WARM FRONT BOUNDARY THIS AFTERNOON. THUNDERSTORM DEVELOPMENT MAY BE RAPID IN THE MOST UNSTABLE AREAS...SUCH AS ALONG AND NORTHEAST OF A LINE FROM CHAMBERS IN SOUTHERN HOLT COUNTY TO BROKEN BOW IN CUSTER COUNTY. A COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS EVENING AND DURING THE OVERNIGHT HOURS. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ALONG THE COLD FRONT AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE AFOREMENTIONED COLD FRONT WILL MOVE THROUGH THE AREA BY SUNDAY MORNING AND WILL MARK THE CHANGE TO A MUCH COOLER AND DRIER AIRMASS THAT WILL FILTER INTO THE AREA SUNDAY INTO THE FIRST OF THE WEEK. AS A RESULT...LOW TEMPERATURES MAY DIP INTO THE MID 30S OVER PARTS OF THE SANDHILLS INTO WESTERN NEBRASKA MONDAY AND TUESDAY MORNING...POSSIBLY DEVELOPING FROST IN SOME PLACES...ESPECIALLY ACROSS NORTHWESTERN PORTIONS OF THE SAND HILLS AND DOWN WIND OF THE PINE RIDGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND NORTHEAST OF A NORTH PLATTE TO AINSWORTH LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, May 5, 9:29 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL SE RINGGOLD 41.51N 100.77W
05/05/2012 M1.00 INCH MCPHERSON NE PUBLIC
&&
TKECKLocal storm report, May 5, 9:32 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 16 E ELSMERE 42.16N 99.87W
05/05/2012 E1.00 INCH BROWN NE PUBLIC
&&
MARTINLocal storm report, May 5, 10:16 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 16 S RINGGOLD 41.28N 100.77W
05/05/2012 E1.25 INCH LINCOLN NE TRAINED SPOTTER
&&
BTAYLORLocal storm report, May 5, 10:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL 5 W STAPLETON 41.48N 100.61W
05/05/2012 E1.25 INCH LOGAN NE CO-OP OBSERVER
&&
MARTINLocal storm report, May 5, 10:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1051 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 7 N STAPLETON 41.58N 100.51W
05/05/2012 E1.75 INCH LOGAN NE LAW ENFORCEMENT
0913 PM HAIL 10 N STAPLETON 41.62N 100.51W
05/05/2012 E1.75 INCH LOGAN NE PUBLIC
HAIL HAS BEEN ON GOING FOR 10 MINUTES.
0920 PM HAIL 12 N STAPLETON 41.65N 100.51W
05/05/2012 E1.25 INCH LOGAN NE TRAINED SPOTTER
0927 PM HAIL 15 N STAPLETON 41.70N 100.51W
05/05/2012 E1.00 INCH LOGAN NE PUBLIC
0928 PM HAIL SE RINGGOLD 41.51N 100.77W
05/05/2012 M1.00 INCH MCPHERSON NE PUBLIC
0930 PM HAIL 16 E ELSMERE 42.16N 99.87W
05/05/2012 E1.00 INCH BROWN NE PUBLIC
1013 PM HAIL 16 S RINGGOLD 41.28N 100.77W
05/05/2012 E1.25 INCH LINCOLN NE TRAINED SPOTTER
1048 PM HAIL 5 W STAPLETON 41.48N 100.61W
05/05/2012 E1.25 INCH LOGAN NE CO-OP OBSERVER
&&
MARTINLocal storm report, May 5, 11:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 PM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 1 W STAPLETON 41.48N 100.53W
05/05/2012 E1.25 INCH LOGAN NE TRAINED SPOTTER
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 47 min |
| May 5, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 46 min |
| May 5, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 40 min |
| May 5, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 40 min |
| May 5, 9:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 46 min |
| May 5, 9:35 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 40 min |
| May 5, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 39 min |
| May 5, 9:42 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| May 5, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 35 min |
| May 5, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 45 min |
| May 5, 10:06 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 39 min |
| May 5, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Holt, Loup, Rock | 50 min |
| May 5, 10:24 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 5, 10:28 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 47 min |
| May 5, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 60 min |
| May 5, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 47 min |
| May 5, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Loup, Rock | 48 min |
| May 5, 11:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 29 min |
| May 5, 11:28 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 47 min |
| May 5, 11:29 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 46 min |
| May 6, 12:10 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| May 6, 12:23 AM CDT | Areal Flood Advisory | LBF | Lincoln, Logan, McPherson | 7 hr |
| May 6, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 31 min |
| May 6, 3:20 AM CDT | Wind Advisory | LBF | Chase, Custer, Frontier, Hayes, Lincoln, Perkins | 7 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.